Title
A mechanical interpretation of least squares fitting in 3D A mechanical interpretation of least squares fitting in 3D
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Brussels ,
Subject
Mathematics
Source (journal)
Bulletin of the BMS Simon Stevin
Bulletin of the Belgian Mathematical Society Simon Stevin. - Brussels, 1994, currens
Volume/pages
15(2008) , p. 127-134
ISSN
1370-1444
2034-1970
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle